Where to buy Tylenol?
Are you looking for the best place to buy Tylenol (Acetaminophen) online? We suggest you place an order and buy Tylenol (Acetaminophen) from our partners, online pharmacy store. Cheap products of high quality, a wide range of medicines, hot discounts, and worldwide shipping will make you return to this website again and again.
Tylenol may be marketed under different names in various countries. All of them contain Acetaminophen as main ingredient. Some of them are the following: 222 AF, A-Per, AF Anacin, Abatem, Abenol, Ac-Fast, Acecat, Acenol, Acephen, Acertol, Acet, Aceta, Acetab, Acetafen, Acetamil, Acetamol, Acetif, Acetofen, Acetolit, Actron, Adolef, Aferadol, Akindol, AlbaTemp, Alginina, Algostase Mono, Alikal Dolor, Alka-Seltzer Advanced Formula, Alpirex, Alsiphene, Alvedon, Amolgen, Anacin-3, Anadin, Anadin “Paracetamol”, Anador PRT, Anaflon, Analmex, Analphen, Analter, Anatyl, Andopan, Andox, Anti-Algos, Anti-Gripe Asclepius, Antidol, Antipanin N, Antipanin P, Apacet, Apap, Apiretal, Apotel, Apracur Antifebril, Apracur Te Antifebril, Arfen, Arthritis Pain, Artritol, Asomal, Aspac, Asplin, Asprol, Atasol, Atralidon, Auxidor, Avadol, Babinoks, Baicurina, Bandol, Beluron, Ben-u-ron, Benylin DM-D-E-A Cold and Sinus, Berko-Setamol, Bio Grip-T, Biocetamol, Biofer, Biogesic, Bisolgrip, Bolidol, Bremotel, Brontonyl, Calinofen, Calmanticold, Calmodor, Calpol, Captin, Causalon, Ceetamol, Cefabrina, Cephanol, Cetafrin, Cetinject, Cetol, Cetynol, Chalena, Chemists Own Pain & Fever, Childrens Feverhalt, Childrens Panadol, Claradol, Codipar, Cofedron, Cold & Flu Max, Cold and Flu-in-One, Colderina, Compralsol, Contac Erkaltungs-Trunk, Contradol, Coriver, Croix Blanche Mono, Cupanol, Curadon, Curpol, Custodial, Cyfenol, Dafalgan, Daleron, Dalminette, Daro, Darocet, Datril, Democyl, Depon, Depon Maximum, Depon Odis, Desfebre, Dhamol, Dignocetamol, Dirox, Dismifen, Disprol, Dolal, Dolarist, Dolefin “Paracetamol”, Dolflash, Dolgan Flash, Dolgesic, Doliprane, Doliprane Vitamine C, Dolipraneoro, Dolko, Dolofugin, Dolol-Instant, Doloreduct, Dolorfug, Dolostop, Dolotec, Dolotemp, Dolprone, Doluvital, Dolviran, Dordendril, Dorfen, Dorfenol, Dorib, Dorico, Dorocoff-“Paracetamol”, Dorsanol, Dorvan, Doxidol, Drazin, Dristancito, Dumin, Duorol, Dymadon, Efetamol, Effect Comfort, Efferalgan, Efferalganodis, Efpa, Eftazid, Ekosetol, Emsgrip, Enelfa, Eu-Med P mono, Eu-Med Schmerzzapfschen, Expandox, Facetol, Farpik, Febralgin, Febran, Febranine, Febrectal, Febrectol, Febridol, Febrilin, Febrim, Febronyl, Fensum, Ferridal, Fervex, Fiebrolex, Fiebrolito, Filanc, Finimal Junior, Finiweh, Flash, Fludeten, Fortolin, Freka-cetamol, Frenagial, Frilen, Gardan P, Gelocatil, Geluprane, Genspir, Gepodan, Geralgine, Ginol, Gripeonil, Gripin, Gripotermon, Grippex, Grippostad, Grippostad Heissgetrank, Guemusin, Gynospasmine, Headarest, Hedex, Hoemal, Huber, Icetazol, Ifutemp, Infalgina, Infant Tempra, Infants Tylenol, Inmunogrip T Caliente, Invernosan, Itedal, Junior Disprol, Katagrip, Kelin, Kiddy Calm, Kinder Finimal, Kinder-Finiweh, Lagalgin, Larylin Heissgetrank gegen Schmerzen und Fieber, Lemgrip, Lemsip, Lemsip Cold & Flu Original, Lemsip Headcold, Levadol, Lisopan, Logomed Schmerz- /Fieber, Lonarid Aplo, Lonarid Mono, Magnidol, Magnidol-Plus, Malgis, Mandrogripp, Medipyrin, Mejoral, Mejoral Acti-Rapido, Mejoralito, Melabon Infantil, Mexalen, Minafen, Minofen, Minomex, Minoset, Mogil, Molpireos, Momentum, Momentum Analgetikum, Mono Praecimed, Mono-Trimedil, Multi-gesic, Multifebrin, Naprex, Neo-Fepramol, Neo-Kalmol, NeoCitran, Neodol, Neodolito, Neogrip, Neuridon, NilnOcen, Nodipir, Nodolex, Nofedol, Noral, Nordinet Infantil, Normaflu, Notem, Novo Asat, Novo-Gesic, Octadon N, Olpira, Ophinal, Oralgan, Ordov Febrigesic, PCM, PH 4 Plus, Pacemol, Pacimol, Paedialgon, Pain Aid Free, Pamol, Pamol F, Panacete, Panadol, Panam, Panamax, Panasorbe, Panodil, Panofen, Panrectal, Pantadolor, Pantalgin, Par, Para Z Mol, Para-Hot, Para-Nox, Para-Suppo, Para-Tabs, Paracare, Paracemil, Paracen, Paraceon, Paracet, Paracetol, Parador, Parafizz, Parafludeten, Parageniol, Parahexal, Paralen, Paralgen, Paralgin, Paralyoc, Paramax, Paramax Rapid, Paramin, Paramolan, Parapaed, Parasedol, Parasin, Paraspen, Paratabs, Paratermol, Paratral, Parclen, Parengesico, Parmol, Parol, Paroma, Parsel, Partamol, Pe-Tam, Pediaphen, Pediapirin, Pediatrix, Perdolan, Perdolan Mono, Perfalgan, Perfusalgan, Pharmacen, Pinex, Piraldin, Piralgina, Piralgina 650, Piralyn, Piramin, Piremol, Pirinasol, Pirofen, Piros, Plovacal, Polmofen, Poro, Precifen, Predualito, Prontina, Prosedal, Puernol, Pyrimel, Pyromed, Quitadol, Qura Plus, Rapidol, Relief, Reliv, Resakal, Resfin, Resolvebohm, Robigesic, Rounox, RubieMol, Rubophen, Sanicopyrine, Sanipirina, Schmerzex, Sedalito, Sedalon, Sedarene, Serimol, Setamol, Setromol, Sinaspril-“Paracetamol”, Sinedol, Singrips, Sinmol, Sinpro N, Sinpro junior, Soltadol, Sonridor, Sons Piral, Stopain, Sudafed Co, Supadol Mono, Supofen, Tachipirina, Tafirol, Tafirol T Caliente, Takipirina, Talgo, Taminol, Tamol, Tantaphen, Tazamol, Temperal, Tempire, Tempo, Tempofin, Tempra, Tempre, Temprin, Temzzard, Termacet, Termalgin, Termalgine, Termo-Ped, Termocatil, Termofren, Termol, Termotrin, Terol, Tetradox, Tilekin, Togal, Treupel mono, Trifen, Tunelzin, Tyflen, Tylalgin, Tylecetamol, Tyleflan, Tylephen, Tylex, Tylidol, Tylol, Ulpafie, Unigrip, Uphamol, Verbalem, Verlapyrin N, Vermidon, Vick Vitapyrena, Vicks “Paracetamol”, Viclor, Vips, Vivimed, Vivimed N, Volpan, Wifibrin, Winasorb, Xumadol, Zaramol, Zatinol, Zenol, Zolben, duracetamol, protAlgon.
Acetaminophen (a-seat-a-MIN-o- fen)
Other Names for this Medication (Brand Names)
Abenol, Abensanil, Acamol, Accu-Tap, Acephen, Aceta Elixir, Aceta Tablets, Acetagesic, Acetalgin, Actamin, Actimol, Algotropyl, Allay, Alpiny, Alpinyl, Alvedon, Amadil, Aminofen, Anacin, Anacin-3, Anaflon, Anapap, Anelix, Anhiba, Apacet, Apadon, Apamid, Apamide, Atasol, Banesin, Bayer Select, Bickie-mol, Bucet, Butapap, Calpol, Captin, Cetadol, Clixodyne, Co-Gesic, Conacetol, Dafalgan, Dapa, Dapa X-S, Darvocet, Datril, Dimindol, Dirox, Disprol, Dolene AP-65, Doliprane, Dolprone, Drixoral Plus, Dularin, Dymadon, Dypap, Elixodyne, Enelfa, Eneril, Eu-Med, Excedrin, Exdol, Febridol, Febrilix, Febrinol, Febro-Gesic, Febrolin, Fendon, Feverall, Fevor, Finimal, Gelocatil, Genapap, Genebs, Hedex, Homoolan, Hy-Phen, Injectapap, Janupap, Korum, Lestemp, Liquagesic, Liquiprin, Lonarid, Lyteca, Momentum, Multin, NAPA, Napafen, Napap, Naprinol, Nealgyl, Nebs, Neopap, Neotrend, Nobedon, Norco, Oraphen-PD, Ortensan, Pacemo, Painex, Paldesic, Panadol, Panaleve, Panasorb, Panets, Panex, Panofen, Papa-Deine, Paracet, Parapan, Paraspen, Parelan, Parmol, Pasolind, Pasolind N, Pedric, Phenaphen, Phenaphen Caplets, Phendon, Phrenilin, Phrenilin Forte, Prompt, Propacet 100, Proval #3, Pyrinazine, Redutemp, Rivalgyl, Robigesic, Rounox, SK-Apap, Salzone, Sedapap, Servigesic, Snaplets-FR, St. Joseph Fever Reducer, Suppap, Synalgos-Dc-A, Tabalgin, Talacen, Tapanol, Tapar, Tavist Allergy/Sinus/Headache, Temlo, Tempanal, Tempra, Tencon, Tibinide, Tibizide, Tisin, Tisiodrazida, Tizide, Tralgon, Triaprin, Tussapap, Tycolet, Tylenol, Ultracet, Valadol, Valgesic, Valorin, Valorin Extra, Wygesic
Round white tablet (325mg, 500mg), white caplet (325mg, 500mg), red/yellow gelatin caplet (500mg), Extended Release white caplet (650 mg)
Flavoured liquid [160mg/5 ml_ (teaspoon)]
Rectal suppositories (120mg, 325mg, 650mg)
Why this Medication is Used
This medication may be used to relieve pain and reduce fever, but NOT to relieve stiffness or swelling.
Acetaminophen (Tylenol or Paracetemol) is an analgesic-antipyretic with few side effects when taken in therapeutic doses in most individuals. However, it is a potent hepatotoxin leading to hepatic necrosis when taken in large overdoses.
Most instances of acetaminophen-related liver injury result from a large, single overdose (> 10 g or > 30 regular-strength or > 15-20 extrastrength tablets) taken in a suicide attempt. Multiple small doses taken with therapeutic intent can reach a total dose large enough to produce liver injury. Alcoholics have an enhanced susceptibility to liver injury from a single dose as low as 3 g or multiple therapeutic dosages (4-8 g per day for 2-7 days). Preexisting hepatic disease, malnutrition, and wasting diseases may also predispose patients to hepatic injury from acetaminophen with multiple therapeutic doses.
Following oral ingestion in therapeutic doses, acetaminophen is rapidly absorbed, and peak plasma concentrations are reached in 30 to 60 minutes. It is metabolized primarily in the liver by conjugation (70% to 80%) with glucuronide or sulfate, which are excreted in the urine. About 5% to 10% of the drug is oxidized to catechol metabolites and 3-hydroxy- and 3-methoxy-acetaminophen.
Another 5% to 10% of the drug is processed by the cytochrome P-450 mixed-function oxidase (MFO) system and converted to a reactive metabolite N-acetyl-p-benzoquinone imine (NAPQI). Normally, this toxic intermediate reacts with the cysteine moiety of cytosolic glutathione and is excreted in the urine as thioethers. If the toxic metabolite is in excess of the cellular glutathione, it binds to vital hepatocyte proteins, leading to cell death.
How do you take this Medication
Oral tablets/caplets/gel caps should be taken with a full glass of water. Acetaminophen may be taken with or without food.
Unwrap the suppository. Insert into the rectum. If the suppository is too soft, chill it in the fridge for 30 minutes or run cold water over it.
Likelihood of hepatic injury
The likelihood that a large dose of acetaminophen will lead to hepatic injury depends on the following:
- Age of the patient.
- Total quantity ingested.
- Blood level achieved
- Rate of disposition.
- Activity of the P-450 MFO system.
- Adequacy of glutathione stores.
Age of the patient
Acetaminophen overdose in young children is generally associated with a much lower incidence of hepatotoxicity than in adults.
Total quantity ingested
The toxic total single dose in most instances is greater than 15 g. However, lower single doses of 3 to 6 g have been toxic in some situations.
Blood level achieved
There is a correlation between blood levels at 4 and 10 hours after ingestion and the severity of the liver injury. If the blood levels exceed 300 mg/dL at 4 hours, the injury is often severe. Levels below 150 mg/dL are usually nontoxic. A nomogram that helps to predict liver damage associated with particular blood levels of acetaminophen measured 4 to 12 hours after ingestion.
Activity of the P-450 MFO system
The rate of production of the toxic metabolite clearly affects the toxicity of acetaminophen when large doses (> 10 mg) are ingested. The capacity of the liver to sulfate and glucuronidate the drug is overwhelmed, and the absolute and relative amounts that are metabolized by the P-450 MFO system to the toxic metabolite are increased. Also, previous induction of the P-450 MFO system by chronic alcohol ingestion or by drugs known to stimulate the P-450 system such as barbiturates and phenytoin increases the biotransformation of the acetaminophen o the toxic metabolite.
Adequacy of glutathione stores
Hepatic tissue levels of glutathione are critical to the toxic effects of acetaminophen. Toxicity and cell necrosis ensue when more than 70% of hepatic glutathione stores are used up by the toxic metabolite or when the tissue glutathione levels are depleted by previous fasting, malnutrition, or alcohol ingestion.
Hepatotoxicity in alcoholics
Serious hepatotoxicity has been reported with therapeutic doses of acetaminophen in alcoholics. This is because chronic alcohol ingestion enhances the formation of toxic metabolite by the previously induced P-450 MFO system, and malnutrition reduces the removal of the toxic metabolite due to reduced levels of hepatic glutathione.
The location of hepatic injury is centraxonial and corresponds to the location of the enzymes responsible for the metabolism of the drug. Sinusoids are often congested and dilated centrally. There is extensive hemorrhagic hepatocellular necrosis with minimal inflammatory infiltrate but without steatosis.
Clinical presentation. A few hours after ingesting a large dose (>10 g) of acetaminophen, the patient usually has nausea and vomiting. If sedating drugs were also ingested, the patient may be obtunded. These symptoms usually disappear within 24 hours, and the patient appears fully recovered. Liver injury becomes apparent 48 to 72 hours after ingestion. The patient may complain of pain and tenderness in the right upper quadrant.
Serum glutamic-oxaloacetic transaminase (aspartate aminotransferase) and serum glutamic-pyruvic transaminase (alanine aminotransferase) levels are usually elevated into the thousands with lesser increases in serum alkaline phosphatase. In most cases, there is an early and severe coagulation abnormality with elevation of the prothrombin time. Values greater than twice normal forebode a grave prognosis. Usually bilirubin levels are mildly elevated.
The severity of the liver injury is variable. Progression to fulminant hepatic failure and death may occur 4 to 18 days after drug ingestion.
Damage to other organs
Other organs may be damaged by acetaminophen toxicity. Renal failure with acute tubular necrosis and myocardial damage evidenced by electrocardiographic changes may occur.
If the patient recovers from the acute episode, there is a return of the hepatic architecture to normal within 3 months.
Therapeutic approaches to acetaminophen overdose have included measures to reduce the absorption of the drug from the gastrointestinal tract by administration of activated charcoal or cholestyramine or to enhance its clearance from plasma by hemoperfusion or hemodialysis. None of these techniques has been found to be totally effective.
Because glutathione is critical to detoxification of the toxic metabolite, replenishing hepatic stores of glutathione by providing its precursor cysteine in the form of N-acetylcysteine (NAC) (Mucomyst) has been shown to be an effective antidote, if administered within 10 hours of ingestion of the overdose of acetaminophen. Use of NAC within 24 hours of ingestion of acetaminophen overdose is recommended, but its usefulness beyond the first 10 hours is less dramatic. Oral NAC is well tolerated by most patients; it causes mild nausea and occasional vomiting. The intravenous route may be used if oral administration is not possible.
The protocol for treatment consists of identification of the patient and determination of the time and amount of acetaminophen ingested. If the ingestion has occurred within 24 hours of presentation, the patient should be intubated with a large-bore nasogastric tube, and gastric lavage should be performed. A loading dose of NAC, 140 mg/kg body weight, should be given orally and followed by 17 maintenance doses of 70 mg/kg each at 4-hour intervals for a total treatment period of 72 hours. While therapy is being administered, the blood level of acetaminophen should be determined and plotted on the nomogram shown in Figure 52-2.
If the blood level of the drug falls in the range likely to lead to hepatotoxicity, the full course of therapy should be completed. The therapy can be discontinued if the level is below the toxicity range. If an oral dose of NAC is vomited within 1 hour of administration, that dose should be repeated. An antiemetic can be given to patients who are intolerant of oral NAC. In patients who persistently vomit the medication, NAC may be administered through a nasogastric or jejunal tube. NAC may be diluted 3:1 with cola, fruit juice, or water to produce a more palatable solution.
Severely ill patients should be given full supportive care as for severe viral hepatitis. Patients should be intensively monitored for maintenance of normal vital signs and urine output and for cardiac, renal, and hematologic status. Any abnormalities of fluid, electrolytes, or acid-base balance should be corrected immediately.
The Rocky Mountain Poison Center in Denver, Colorado, may be contacted day or night (telephone: 800-525-6115) to advise on any aspects of therapy.
- If you are using Acetaminophen to reduce a fever, take your temperature before each dose and write the number down. If you are receiving chemotherapy and the temperature is 38° C (100° F) or higher, call your doctor immediately. If you are not receiving chemotherapy, tell your doctor if the fever lasts for 2 days.
- DO NOT take more tablets than your doctor has ordered. Too many tablets can cause serious liver damage.
- Tell your doctor if you suffer from liver disease or severe kidney disease.
- Limit alcoholic beverages if you take acetaminophen on a regular basis.
- Acetaminophen may interfere with some medical tests. For example, some blood sugar tests may show false results for diabetic patients.
- Many combination medications (e.g. cough and cold products) contain acetaminophen as one of the active ingredients. Carefully check the labels of all other medications you are using before taking acetaminophen.
- Store away from heat, direct light and moisture, and out of the reach of children.
For more information on this medication, please call your doctor, pharmacist or nurse.
|SIDE EFFECTS||PREVENTION||WHAT YOU SHOULD DO|
There are NO COMMON SIDE EFFECTS to Acetaminophen.
Uncommon or rare side effects are usually related to overdose or worsening of conditions which existed before Acetaminophen was started.